RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 110–114 (Mi dan8996)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

The Darboux transformation for a discrete analogue of Silin–Tikhonchuk equations

S. B. Lebleab, M. A. Sall'ab

a Kaliningrad State University
b Leningrad Institute of Precision Mechanics and Optics

Full text: PDF file (460 kB)

Bibliographic databases:
UDC: 517.946
Presented: Б. Б. Кадомцев
Received: 21.12.1984

Citation: S. B. Leble, M. A. Sall', “The Darboux transformation for a discrete analogue of Silin–Tikhonchuk equations”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 110–114

Citation in format AMSBIB
\Bibitem{LebSal85}
\by S.~B.~Leble, M.~A.~Sall'
\paper The Darboux transformation for a discrete analogue of Silin--Tikhonchuk equations
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 110--114
\mathnet{http://mi.mathnet.ru/dan8996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806676}


Linking options:
  • http://mi.mathnet.ru/eng/dan8996
  • http://mi.mathnet.ru/eng/dan/v284/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Leble, “Necessary Covariance Conditions for a One-Field Lax Pair”, Theoret. and Math. Phys., 144:1 (2005), 985–994  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:16
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019